# SDR CALA2022032800813

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N27526
- Make and model: Boeing 737-9
- Aircraft serial: 64499
- Aircraft time: 3,266 hours, 1,112 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL COMING FROM AFT GALLEY OVEN.REF LOG 8249292 - FORM 46-6020 SMOKE/ODOR IN THE PLANE QUESTIONAIRE COMPLETED BY FLIGHT CREW. ELECTRICAL ODOR CONFINED TO AFT GALLEY OVEN #3. CREW REPORTED #3 OVEN ORANGE WARNING LIGHT ,SERVICE WARNING AND AURAL WARNING.OPERATED OVENS 1,2&4 OPS CHECKED OK WITH NO ISSUES OR WARANINGS.
